# SDR UALA2011020200571

- Difficulty date: February 2, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,038 hours, 14,193 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30782
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT GEN DRIVE LIGHT NOT ON WITH ENG SHUTDOWN.  SERVICED APU TO FULL IAW MEL, HMG OPS NORMAL IAW MEL. TAPED OVER LIGHTS REF MEL.  DISCONNECTED IDG.  DL8173 CREATED TO MONITOR. REPLACED NR 1 ENGINE IDG IAW MM AND DRIVE SEALS IAW MM.  OPS AND LEAK CHECKED GOOD.  DRIVE LIGHT ON AFTER SHUTDOWN.
